I had an appointment with a heamotogist speacilist in perth western Australia yesterday. It was a very long day and today im suffering. A 10 hour round trip.
I'm extremely frustrated at the moment. He was an excellent speaclists in explaining how your blood vessels work why we clot why its sticky but as soon as i mentioned Hughes Syndrome he said it wasnt relevant to lupas anticoagulant as lupas anticoagulant has three different compntents. He continued to call its lupas anticoagulant or begrudgingly said aps sometimes or the large antiphosphilp syndrome.
He didnt believe my debilitating headaches or fatigue, numbness, tingling, cognitive functionality or dizziness had anything to do with his words "lupas anticoagulant ".
His words " thats not usually what happens with lupas anticoagulant. "
"You might just have migranes unrealated to lupas anticoagulant "
The up shot is he has ordered more bloods testing be added into my follow up scheduled blood test.
He acknowledged my stroke was caused by the "lupas anticoagulant ".
He parting words were, "i dont think its a major problem, we will see if you need to go on warfrin or just stay on asprin ".
I told him i wasnt looking to having another clot in my brain and he said " no we cant have that "
i dont care what medication im on to help me but it left me feeling let down that he couldn't acknowledge my symptoms as a direct link.
I feel completely broken that a younng doctor (50) just waved it over and lost what to do now.
Finding an aps specialists in Australia means a trip to melbourne which is a plane flight away. One side of the country to another.
Do i just take the medication and hope my symptoms ease or do i need more help.
Im going to come straight out to my general doctor and tell him my concerns.
I felt like telling him to go online and read up his information but was gobsmacked and tired.
thanks for having this forum at least here i can vent.